| Catalog Number |
5F051703CS |
| Medical Device Problem Codes |
Break (1069); Positioning Failure (1158); Difficult to Remove (1528); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a thrombectomy and atherectomy procedure using a rotarex device.It was reported that during the procedure, the thumb wheel was broken, and the stent would not deploy.Reportedly, it got stuck in the sheath, so everything had to be removed.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.